RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1993, Volume 48, Issue 3(291), Pages 209–210 (Mi umn1312)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Classification of partitions of the plane into equal triangles

S. A. Chepanov

Steklov Mathematical Institute, Russian Academy of Sciences

Full text: PDF file (156 kB)

English version:
Russian Mathematical Surveys, 1993, 48:3, 190–191

Bibliographic databases:

MSC: 11P83
Received: 25.09.1992

Citation: S. A. Chepanov, “Classification of partitions of the plane into equal triangles”, Uspekhi Mat. Nauk, 48:3(291) (1993), 209–210; Russian Math. Surveys, 48:3 (1993), 190–191

Citation in format AMSBIB
\Bibitem{Che93}
\by S.~A.~Chepanov
\paper Classification of partitions of the plane into equal triangles
\jour Uspekhi Mat. Nauk
\yr 1993
\vol 48
\issue 3(291)
\pages 209--210
\mathnet{http://mi.mathnet.ru/umn1312}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1243630}
\zmath{https://zbmath.org/?q=an:0796.05005}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993RuMaS..48..190C}
\transl
\jour Russian Math. Surveys
\yr 1993
\vol 48
\issue 3
\pages 190--191
\crossref{https://doi.org/10.1070/RM1993v048n03ABEH001039}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NN35000009}


Linking options:
  • http://mi.mathnet.ru/eng/umn1312
  • http://mi.mathnet.ru/eng/umn/v48/i3/p209

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:236
    Full text:83
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019